Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kim28

Veteran Member
  • Total Reviews

    0
  • Content Count

    429
  • Joined

  • Last visited

  • Days Won

    6

Kim28 last won the day on October 9 2014

Kim28 had the most liked content!

Community Reputation

136 Excellent

4 Followers

About Kim28

  • Rank
    Member

Recent Profile Visitors

3387 profile views
  1. Well I'm here! Not very often, but I do check back to read your log now and then JJ, always hoping for some happy news. Good luck with the tretinion - is it Ziana? I had a terrible time with that stuff, but I did a lot of research and it seems I'm the odd one out - most people really like it. My derm thinks it is great stuff. Let me know how it goes. - S
  2. Have you tried BP or anything else yet? It's working well for me, but I know it can be irritating. I just use a tiny bit in my moisturizer and that helps my skin not get irritated. Tazorac is supposed to be really good, but I've never tried it as retinoids are generally not my friends. I really hope you find your happy place soon. Maybe going off the tane and trying something else is a good idea. Let me know how it goes.
  3. Almost 6 months post tane and still doing great. I am still using 2.5 % BP twice a day - a pea sized amount mixed into my moisturizer morning and night. I don't use any other acne products, just wash with a gentle cleanser, put on the BP moisturizer combo and done. I am also still on Diane, an anti-androgen pill because going off it was what landed me back on accutane, so not playing that game again until I have to - hoping that is still quite a few years away. This time last year was really
  4. Hello. I live in Canada and have been on Epuris. Just wanted to say that you CAN get aquaphor here. You couldn't for a long time, but they carry it at shoppers drug mart now. Do you live near one? You should check! Best of luck with your course.
  5. Many people on Accutane experience a breakout during the first and second month - commonly referred to as an "IB" (initial breakout). It is unlikely that this particular breakout has anything to do with hormones. The doctor who prescribed you Accutane should have prepared you for this. While some lucky people clear up right away on Accutane, the vast majority experience a breakout in month 1 and 2, and start to clear in month 3 and 4. The supplements probably won't hurt, but they probably won't
  6. You re so far into your course, I really think quitting now is not the best idea. The idea of natural products is very nice, but very few people have much success and you might make your situation worse. If you are 4 months in at 60 mg, you can't have that much more to go. I know it's frustrating, but it will be worth it. It is not unusual to not see improvement until around 4 months. Try to hang in there. You can do this, and at the end you will be glad you did.
  7. p.s. I see you are interested in PDL? I was under the impression that this was more for redness and vascular lesions. Not sure that it would be the best thing for acne scars, but would probably be great for evening out skin tone generally - except that you said red marks weren't the issue? Another option is fillers. They are short term, but give good results. But, like I said, don't stress over it too much now. Accutane makes everything look worse. I looked ten years older until I was off i
  8. OK! Lasers: The BEST way to get rid of acne scars is with a fully ablative laser. Unfortunately, they are very painful, require a lot of downtime (several weeks), come with a high risk of infection, and are known to cause permanent hypo-pigmentation quite regularly - even on fair skin. Ergo, these types of lasers are usually only reserved for people with SEVERE scarring. Non-ablative lasers are less invasive, and fraxel (which I see you have done) is one of the more popular ones for acne scar
  9. You should be completely clear before you stop. Not reaching total clarity is highly correlated with relapse (your acne coming back). Most derms will recommend that you: a) Are completely clear for at least 2 months before stopping. b) Have reached a cumulative dose of 120-150 mg/kg. (Just add up the mg you've taken and divide by your weight). If you have been clear for a while and have reached your cumulative dose, you should be fine to stop. Best of luck.
  10. Hang in there. Dianette has worked very well for me. However, I do know it takes a while before the full effects set in. I would agree with the stories that once you're on it, it is hard to ever get off it, but while you're on it, it's lovely.
  11. I agree with the above poster. While hair loss is a rare, but not unheard of, side effect of Accutane, it is a very common side effect of spiro. Although the Accutane may have played a role in some hair loss, it is more likely that the spiro is what is causing you to continue to experience this issue. So I think further investigation is warranted before deciding on "poison" status.
  12. You should not up your dose because you are not a doctor. Also there is ZERO research evidence that higher daily doses are more likely to lead to permanent remission.
  13. Hello! Just wanted to say hi after reading your log. I just finished a course at 40 mg/day and it is not an unusual dose. There are conflicting beliefs about dose, but generally anything between .5 and 1 mg/kg is considered normal - you usually just take a longer course if you choose a lower dose. I could never get my dose up over 40 without throwing up. Anyway - I can so relate to your picking struggles. I have been good for a long time, but I was very compulsive about it when I was younger
  14. There is no reason to think it would cause any issues, although Accutane does not stay in your system for months, that is a myth.
  15. Wow, this is not what I wanted to read. I'm so sorry things aren't going well for you, JJ. Maybe your dermatologist will have some suggestions - do you see them soon?
×